سامانه مدیریت نشریات علمی دانشگاه صنعتی شاهرود

Ghaffari, Ali, Javadi Syahkale, Seyedeh Samaneh. (1394). AMENABILITY OF VECTOR VALUED GROUP ALGEBRAS. , 3(2), 97-107. doi: 10.22044/jas.2015.610
Ali Ghaffari; Seyedeh Samaneh Javadi Syahkale. "AMENABILITY OF VECTOR VALUED GROUP ALGEBRAS". , 3, 2, 1394, 97-107. doi: 10.22044/jas.2015.610
Ghaffari, Ali, Javadi Syahkale, Seyedeh Samaneh. (1394). 'AMENABILITY OF VECTOR VALUED GROUP ALGEBRAS', , 3(2), pp. 97-107. doi: 10.22044/jas.2015.610
Ghaffari, Ali, Javadi Syahkale, Seyedeh Samaneh. AMENABILITY OF VECTOR VALUED GROUP ALGEBRAS. , 1394; 3(2): 97-107. doi: 10.22044/jas.2015.610